Browse Title Index


 
Issue Title
 
Vol 31, No 4 (2016) ( ; ; 2)-CHEREDNIK-OPDAM LIPSCHITZ FUNCTIONS IN THE SPACE L2 ;(R) Abstract   PDF
Radouan Daher, Salah El Ouadih
 
Vol 31, No 2 (2016) A CLASSIFICATION OF CONFORMAL-WEYL MANIFOLDS IN A VIEW OF NON-METRIC CONNECTIONS Abstract   PDF
Yanling Han, Tal Yun Ho, Fengyun Fu
 
Vol 31, No 5 (2016) A COMBINED SDLINAR(p) MODEL AND IDENTIFICATION AND PREDICTION OF ITS LATENT COMPONENTS Abstract   PDF
Miodrag S. Djordjevic
 
Vol 30, No 5 (2015) A COMMON FIXED POINT THEOREM FOR WEAKLY SUBSEQUENTIALLY CONTINUOUS MAPPINGS SATISFYING IMPLICIT RELATION IN MENGER SPACES Abstract   PDF
Said Beloul
 
Vol 31, No 1 (2016) A D-PEARSON EQUATION FOR DUNKL-CLASSICAL ORTHOGONAL POLYNOMIALS Abstract   PDF
Belgacem Ali Bouras
 
Vol 31, No 2 (2016) A FIXED POINT THEOREM FOR GENERALIZED CYCLIC CONTRACTIVE MAPPINGS IN B-METRIC SPACES Abstract   PDF
Bui T. N. Han, Nguyen T. Hieu
 
Vol 30, No 5 (2015) A FRACTIONAL INTEGRAL OPERATOR INVOLVING THE MITTAG-LEFFLER TYPE FUNCTION WITH FOUR PARAMETERS Abstract   PDF
Praveen Agarwal, Gradimir V. Milovanovic, S.K. Nisar
 
Vol 29, No 4 (2014) A general fixed point theorem for a pair of self mappings with common limit range property in G - metric spaces Abstract   PDF
Valeriu Popa, Alina-Mihaela PATRICIU
 
Vol 30, No 4 (2015) A MODELING FRAMEWORK ON DISTANCE PREDICTING FUNCTIONS FOR LOCATION MODELS IN CONTINUOUS SPACE Abstract   PDF
Idowu Ademola Osinuga, Predrag S. Stanimirović, Lev A. Kazakovtsev, S. A. Akinleye
 
Vol 31, No 3 (2016) A NEW APPROACH TOWARDS GEODESIC CURVATURE AND GEODESIC TORSION OF TRANSVERSAL INTERSECTION IN R3 Abstract   PDF
Mohamd Saleem Lone, Mehraj Ahmad Lone, Mohammad Hasan Shahid
 
Vol 31, No 2 (2016) A NEW COMPANION OF OSTROWSKI TYPE INEQUALITIES FOR FUNCTIONS OF TWO VARIABLES WITH BOUNDED VARIATION Abstract   PDF
Hüseyin Budak, Mehmet Zeki Sarikaya
 
Vol 31, No 2 (2016) A NEW COMPUTATIONAL METHOD FOR FINDING THE CHEAPEST HEDGE Abstract   PDF
Vasilios N. Katsikis
 
Vol 31, No 3 (2016) A NOTE ON CURVATURE TENSORS IN ALMOST HERMITIAN AND CONTACT GEOMETRY Abstract   PDF
Tshikunguila Tshikuna-Matamba
 
Vol 31, No 1 (2016) A NOTE ON $\alpha$-PARA KENMOTSU MANIFOLDS Abstract   PDF
Pradip Majhi
 
Vol 30, No 1 (2015) A sequential dual method for the structured ramp loss minimization Abstract   PDF
Dejan Mancev
 
Vol 31, No 2 (2016) A SPECIAL TYPE OF SEMI-SYMMETRIC NON-METRIC CONNECTION ON A RIEMANNIAN MANIFOLD Abstract   PDF
Uday Chand De, Yan Ling Han, Pei Biao Zhao
 
Vol 30, No 2 (2015) A Structural Theorems for (m; n)-quasi-ideal Semigroups Abstract   PDF
Petar Protic
 
Vol 31, No 3 (2016) A STUDY OF THE STABILITY IN NEUTRAL NONLINEAR DIFFERENTIAL EQUATIONS WITH FUNCTIONAL DELAY VIA FIXED POINTS Abstract   PDF
Mouataz Billah Mesmouli, Abdelouaheb Ardjouni, Ahcene Djoudi
 
Vol 29, No 1 (2014) A type of semi-symmetric non-metric connection on non-degenerate hypersurfaces of semi-Riemannian manifolds Abstract   PDF
AJIT BARMAN
 
Vol 29, No 3 (2014) AN APPLICATION OF THE ECF METHOD AND NUMERICAL INTEGRATION IN ESTIMATION OF THE STOCHASTIC VOLATILITY MODELS Abstract   PDF
Gradimir Milovanovic, Biljana Popovic, Vladica Stojanovic
 
Vol 30, No 4 (2015) AN ENHANCED FIREFLY ALGORITHM FOR MIXED VARIABLE STRUCTURAL OPTIMIZATION PROBLEMS Abstract   PDF   PDF
Ivona Brajevic, Jelena Ignjatovic
 
Vol 31, No 1 (2016) AN $L^{p}$-$L^{q}$-VERSION OF MORGAN'S THEOREM FOR THE GENERALIZED DUNKL TRANSFORM Abstract   PDF
Loualid El Mehdi
 
Vol 29, No 3 (2014) Application of block Cayley-Hamilton theorem to generalized inversion Abstract   PDF
Predrag Stanimirović, Aleksandar S. Randjelovic
 
Vol 32, No 1 (2017): Vol. 32 No 1 (2017) APPLICATIONS OF INFINITE MATRICES IN NON-NEWTONIAN CALCULUS FOR PARANORMED SPACES AND THEIR TOEPLITZ DUALS Abstract
Kuldip Raj, Charu Sharma
 
Vol 30, No 3 (2015) APPLICATIONS OF THE MEAN CURVATURE FLOW ASSOCIATED TO ANISOTROPIC GENERALIZED LAGRANGE METRICS IN IMAGE PROCESSING Abstract   PDF
Jelena Stojanov, Vladimir Balan
 
1 - 25 of 172 Items 1 2 3 4 5 6 7 > >>